# SDR 04244406

- Difficulty date: August 31, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO BLEED SOV FAILURE (HPSOV DID NOT OPEN AND LPSOV DID NOT OPEN ABOVE 80 PERCENT).  MX INSPECTED BOTH ENGINES AND PERFORMED FUNCTIONAL CHECK FOR BOTH BSOV IAW JIC 71-03-03.  NO FURTHER DISCREPANCIES AT THAT TIME.
